Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 124, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 23, 2020, 2:13 PM CDT for Santa Rosa County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 2:13 PM CDT (19:13 UTC)
- Expired
- Apr 23, 2020, 3:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 2:35 PM CDT | TSTM WND DMG | 5 Wnw Navarre, FL | DOWNED TREE ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 4:05 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2572 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 7.7
- Supercell composite
- 25.5
The text
As transmitted.
464
WUUS54 KMOB 231913
SVRMOB
FLC113-232000-
/O.NEW.KMOB.SV.W.0124.200423T1913Z-200423T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
213 PM CDT Thu Apr 23 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Santa Rosa County in northwestern Florida...
* Until 300 PM CDT.
* At 213 PM CDT, a severe thunderstorm was located 4 miles northeast
of Oriole Beach, or 8 miles northeast of Gulf Breeze, moving east
at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pace, Milton, Gulf Breeze, Bagdad, Oriole Beach, Navarre, Navarre
Beach, Pea Ridge, Roeville, Floridatown and Point Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 PM CDT for northwestern
Florida.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3028 8718 3032 8719 3037 8692 3033 8719
3040 8721 3043 8717 3043 8718 3042 8719
3045 8720 3045 8719 3044 8718 3049 8715
3051 8716 3053 8719 3055 8719 3055 8720
3060 8722 3086 8679 3035 8680
TIME...MOT...LOC 1913Z 255DEG 51KT 3041 8704
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:55 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 23, 12:55 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1255 PM CDT Thu Apr 23 2020
.AVIATION...
18Z issuance...A line of strong to severe storms continues to push
across the southern portion of the area generally south and east
of I-65. Behind the main line of storms, scattered showers and
storms will develop throughout the afternoon. Any storms today
will produce strong, gusty winds in addition to lower ceilings and
visibilities (MVFR to IFR range). Winds will continue to turn
more southwesterly through the evening with higher winds across
the southern half of the area (mainly impacting the coastal
terminals). Conditions will improve as showers and storms push
east of the area later this evening. 07/mb
&&
.PREV DISCUSSION... /issued 1018 AM CDT Thu Apr 23 2020/
.NEAR TERM UPDATE...Water levels in northern Mobile Bay are
already approaching 1.7-1.8 feet this morning and high tide is
predicted to occur early this afternoon. This combination will
lead to coastal flooding concerns as water levels approach
advisory levels over the next few hours. A Coastal Flood Advisory
is in effect through this evening to account for minor coastal
flooding along Mobile Bay, predominantly across the northern
portion of the bay (including vulnerable locations like the
Causeway over Mobile Bay). 07/mb
NEAR TERM UPDATE /Today and Tonight/...A well defined positively
tilted shortwave trof advances across the south central states
takes on a more meridional orientation while advancing across the
lower/mid Mississippi river valley this afternoon then weakens and
ejects off to the east through tonight. An associated surface low
advancing eastward out of Oklahoma into Arkansas during the early
predawn hours today, while a warm front forms which extends from
the surface low to the Gulf coast in the vicinity of the Florida
panhandle. As the surface low continues eastward to the
Mississippi River area of western Tennessee by around midday today
the associated warm front lifts inland and well north of our
area. Meanwhile a surface ridge of high pressure retreats eastward
into the western Atlantic. Our entire forecast area becomes
entrenched in the warm sector of the storm system as the warm
front lifts to the north and a cold front begins moving into
Mississippi by early afternoon. This cold front will then continue
eastward across the forecast area through this evening. Once
within the warm sector, SBCAPES increase to 1000-1500 J/kg by
early to mid morning today, and may increase to 1500-2000+ J/kg as
convection moves east into our area. A southerly 45-50 knot 850
mb jet becomes southwest by 12Z today then becomes westerly and
gradually diminishes this afternoon, and will provide for 0-1 km
Helicity values of at least 200-300 m2/s2 through the morning
hours over much of the area, then shifts to along and east of I-65
in the early afternoon before dropping off.
There are two rounds of convection expected with this event, with
the first round having much better agreement on the associated deep-
layer forcing while the second is conditional upon sufficient
forcing being present and destabilization in the wake of the first
round. The Storm Prediction Center has maintained an Enhanced Risk
of severe storms for our entire forecast area today.
For the first round of convection, strong deep-layer lift
advances into interior southeast Mississippi and interior southwest
Alabama during the early predawn hours today and then continue
through Thursday morning. The strong lift then shifts southeastward
to across south central Alabama and the western Florida panhandle
through early this afternoon, before continuing east of the area.
With the instability and shear values present in the warm sector,
this will likely manifest as a line of convection with some discrete
convection ahead of the line. Convection is likely to be elevated
during the predawn hours to the north of the warm front, though
could become more surface-based along the coast and over portions of
extreme southwest Alabama and southeast Mississippi where the warm
front has lifted farther inland after around 4 am this morning. The
primary threat looks to be damaging winds, although large hail and
tornadoes are also possible. This line of storms will then likely
move on off to the east-southeast across the remainder of our area
between around 7 am and noon today. As this occurs the primary
threat along the line will continue to be damaging winds, although
large hail and tornadoes will continue to be possible.
The second round of convection may develop this afternoon west of I-
65, possibly along a prefrontal trof, which then progresses eastward
across the remainder of the area through the late afternoon and
early evening hours followed by the passage of the cold front. These
storms will have greater potential to remain more discrete and be
capable of producing all modes of severe weather, including damaging
winds, large hail, and tornadoes. With the 850 mb flow becoming
westerly and diminishing thereafter, a potential for severe storm
development will be present, but appears to decrease as we head
later into the evening hours.
Although it appears that the line of storms producing the most
widespread heavy rainfall will progressively move east across the
area this morning, there will be some localized heavy rainfall and
we will have to monitor for possible flash flooding. This
potential has been changing very quickly and we are still
analyzing the situations, but it is possible that we may issue a
Flash Flood Watch for portions of our area a little later on this
morning, so stay tuned. /29/49/12
SHORT TERM /Friday Through Saturday night/...A surface ridge
builds into the region Friday morning in the wake of the frontal
passage Thursday night. Another surface low meanwhile approaches
along the Red River valley in response to a series of shortwaves.
The series of shortwaves evolve into an upper trof which progresses
across the interior eastern states through Saturday night. The
surface low deepens while moving across the mid Mississippi River
valley Friday evening then moves off to the Ohio River valley
through Saturday morning. Rain chances associated with this
passing system are uncertain, as while a weak return flow develops
over the forecast area Friday afternoon, the system takes on a
northeastward trajectory Friday night and moves further away from
the area. At this point, have stayed close to the previous package
with small pops Friday night over just a small portion of interior
southwest Alabama but will need to continue to monitor. Dry conditions
otherwise continue through Saturday night. /29
EXTENDED TERM /Sunday Through Wednesday/...Cool northerly flow will
follow a re-enforcing cold front that moved over the area late Saturday
and Saturday night. Below seasonal temperatures return to the forecast
area in response for Sunday into the coming week. Surface high pressure
will pass north of the area, bringing southeast, then southerly flow
to the Southeast late Monday through Monday night. Temperatures rise
to a bit above seasonal norms in response to the return of the southerly
flow. A weak cold front will move south over the forecast area late
Wednesday into Wednesday night, bringing a chance of precipitation
to the area beginning Tuesday night and lasting through Wednesday.
/16
MARINE...Moderate to strong southerly flow will decrease late
tonight with a brief offshore flow on Friday. Prior to flow
decreasing, a Small Craft Advisory remains in effect for the Gulf
waters, Mississippi Sound and southern Mobile Bay for winds 15 to
20 knots gusting to around 30 knots. Small craft should exercise
caution elsewhere. Seas offshore will be at least 6 feet through
tonight. Southerly flow returns late Friday into Saturday as a
cold front approaches the area. A light northerly flow follows in
the wake of the cold front for early next week. /13/12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.
Coastal Flood Advisory until 7 PM CDT this evening for
ALZ263>266.
FL...High Rip Current Risk through Friday morning for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 23, 5:35 AM CDT, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 535 AM CDT Thu Apr 23 2020 ALZ265-266-FLZ202-204-206-241045- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 535 AM CDT Thu Apr 23 2020 ...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Severe thunderstorms are expected today. Large hail, damaging winds, and tornadoes are all possible. The event will be ongoing early this morning in the form of a squall line moving east across the area. This line will generally move east across the entire area between 5 AM and 10 AM. Behind this line the atmosphere may become unstable enough by this afternoon for another round of thunderstorms. These storms will likely be more isolated in nature, and depending on instability, the tornado threat will be greatest with these storms. This secondary area of storms will be just ahead of a cold front that will be moving east across the area late this afternoon into early evening. The severe threat will be diminishing from west to east as the front moves through, and should end by mid evening. The entire area is in an Enhanced Risk of severe storms today. In addition to the severe weather, widespread heavy rainfall, primarily associated with the morning squall line, will be possible today. Best chances for heavy rain will be this morning with the line, and some localized flash flooding could be possible. But, due to the expected fast movement of the line across the region this morning, we are holding off on a Flash Flood Watch at this time. Outside of thunderstorm areas, gusty southerly winds are expected today in the 15 to 20 mph range, with occasional gusts to near 30 mph. This strong southerly flow will also produce higher surf of 3 to 5 feet along the beaches as well as a High Risk of rip currents. We will also have to monitor for the slight possibility of some minor coastal flooding up along the Mobile Bay Causeway late this morning into early afternoon, but at this time it appears that impact should be minimal. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241045- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 535 AM CDT Thu Apr 23 2020 ...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Severe thunderstorms are expected today. Large hail, damaging winds, and tornadoes are all possible. The event will be ongoing early this morning in the form of a squall line moving east across the area. This line will generally move east across the entire area between 5 AM and 10 AM. Behind this line the atmosphere may become unstable enough by this afternoon for another round of thunderstorms. These storms will likely be more isolated in nature, and depending on instability, the tornado threat will be greatest with these storms. This secondary area of storms will be just ahead of a cold front that will be moving east across the area late this afternoon into early evening. The severe threat will be diminishing from west to east as the front moves through, and should end by mid evening. The entire area is in an Enhanced Risk of severe storms today. In addition to the severe weather, widespread heavy rainfall, primarily associated with the morning squall line, will be possible today. Best chances for heavy rain will be this morning with the line, and some localized flash flooding could be possible. But, due to the expected fast movement of the line across the region this morning, we are holding off on a Flash Flood Watch at this time. Outside of thunderstorm areas, gusty southerly winds are expected today in the 15 to 20 mph range, with occasional gusts to near 30 mph. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630-633>636-241045- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 535 AM CDT Thu Apr 23 2020 ...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Severe thunderstorms are expected today. Large hail, damaging winds, and tornadoes are all possible. The event will be ongoing early this morning in the form of a squall line moving east across the area. This line will generally move east across the entire area between 5 AM and 10 AM. Behind this line the atmosphere may become unstable enough by this afternoon for another round of thunderstorms. These storms will likely be more isolated in nature, and depending on instability, the tornado threat will be greatest with these storms. This secondary area of storms will be just ahead of a cold front that will be moving east across the area late this afternoon into early evening. The severe threat will be diminishing from west to east as the front moves through, and should end by mid evening. The entire area is in an Enhanced Risk of severe storms today. Outside of thunderstorm areas, gusty southerly winds are expected today in the 15 to 20 knot range, with occasional gusts to near 25 knots. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small craft should exercise caution due to moderate to strong southerly winds through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for hazardous weather is low. GMZ631-632-650-655-241045- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 535 AM CDT Thu Apr 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... ...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Severe thunderstorms are expected today. Large hail, damaging winds, and tornadoes are all possible. The event will be ongoing early this morning in the form of a squall line moving east across the area. This line will generally move east across the entire area between 5 AM and 10 AM. Behind this line the atmosphere may become unstable enough by this afternoon for another round of thunderstorms. These storms will likely be more isolated in nature, and depending on instability, the tornado threat will be greatest with these storms. This secondary area of storms will be just ahead of a cold front that will be moving east across the area late this afternoon into early evening. The severe threat will be diminishing from west to east as the front moves through, and should end by mid evening. The entire area is in an Enhanced Risk of severe storms today. Outside of thunderstorm areas, gusty southerly winds are expected today in the 20 to 25 knot range, with occasional gusts to near 30 knots. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ670-675-241045- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 535 AM CDT Thu Apr 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Severe thunderstorms are expected today. Large hail, damaging winds, and tornadoes are all possible. The event will be ongoing early this morning in the form of a squall line moving east across the area. This line will generally move east across the entire area between 5 AM and 10 AM. Behind this line the atmosphere may become unstable enough by this afternoon for another round of thunderstorms. These storms will likely be more isolated in nature, and depending on instability, the tornado threat will be greatest with these storms. This secondary area of storms will be just ahead of a cold front that will be moving east across the area late this afternoon into early evening. The severe threat will be diminishing from west to east as the front moves through, and should end by mid evening. The entire area is in an Enhanced Risk of severe storms today. Outside of thunderstorm areas, gusty southerly winds are expected today in the 20 to 25 knot range, with occasional gusts to near 30 knots. Seas building up to around 7 feet well offshore by late this afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 23, 11:02 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1102 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD BREWTON 31.11N 87.07W
04/23/2020 ESCAMBIA AL BROADCAST MEDIA
FLASH FLOODING OCCURRING IN BREWTON. ROADS
FLOODED.
&&
JFBLocal storm report, Apr 23, 11:17 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1117 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG 4 NNW GEORGETOWN 30.95N 88.30W
04/23/2020 MOBILE AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN AT MALONE AND
LOTT ROAD.
&&
CGALLocal storm report, Apr 23, 11:22 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND DMG LAUREL HILL 30.97N 86.46W
04/23/2020 OKALOOSA FL PUBLIC
STRUCTURAL DAMAGE TO A FARM BUILDING. REPORT
FROM SOCIAL MEDIA.
&&
CGALLocal storm report, Apr 23, 11:46 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1146 AM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 4 SE SARDINE 31.09N 87.32W
04/23/2020 ESCAMBIA AL PUBLIC
FLOODING FROM A POND ON UPPER CREEK ROAD IN
FLOMATON. REPORT FROM SOCIAL MEDIA.
&&
CGALLocal storm report, Apr 23, 12:37 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1237 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 2 SW PARKER SPRINGS 31.03N 86.83W
04/23/2020 ESCAMBIA AL PUBLIC
TREES DOWN AT THE LEON BROOKS HINES PUBLIC
LAKE. REPORT FROM SOCIAL MEDIA.
&&
CGALLocal storm report, Apr 23, 1:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG 2 E FREEMANVILLE 31.07N 87.49W
04/23/2020 ESCAMBIA AL PUBLIC
PORTION OF A ROOF MISSING OFF OF A HOME IN
ATMORE.
&&
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:50 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 40 min |
| Apr 23, 7:35 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 55 min |
| Apr 23, 8:12 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 63 min |
| Apr 23, 10:05 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 2 hr |
| Apr 23, 10:27 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| Apr 23, 10:28 AM CDT | Flash Flood Warning | MOB | Okaloosa | 3 hr |
| Apr 23, 11:57 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 48 min |
| Apr 23, 12:20 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 40 min |
| Apr 23, 12:32 PM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Apr 23, 1:29 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| Apr 23, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 47 min |
| Apr 23, 2:55 PM CDT | Tornado Warning | MOB | Okaloosa | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.